# SDR AALA20110205LAX01

- Difficulty date: February 5, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 64,534 hours, 22,838 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED LEFT ENGINE HIGH STAGE LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  PLACARD LEFT ENGINE HIGH PRESSURE SHUT-OFF VALVE PER MEL 36-2.  REPLACED VALVE AT LAX ON 02/08/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
